MAUDE Adverse Event Report: ST PAUL CADD-SOLIS ADMININSTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD-SOLIS ADMININSTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7040-24
Medical Device Problem Codes Device Alarm System (1012); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No lot number was provided; therefore, device history record review could not be completed.A review of the manufacturing process for was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.No discrepancies were found.A sample of 32 units was taken in order to verify that all bonds were properly bonded; no discrepancies were found.A product sample was received for evaluation and was forwarded to the supplier for exhaustive analysis.During incoming inspection, no damage or anomalies were observed on the sets.The sample sets were subject to leakage testing, during which no leakage was observed in either set.The root cause of the reported issue was unable to be determined.Actions were taken to mitigate the reported issue: a corrective and preventative action has been opened to address the reported issue.
 
Event or Problem Description
It was reported that the device was leaking and also showing downstream occlusion alarm.No patient injury was reported.

Brand Name
CADD-SOLIS ADMININSTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15695009
Report Number3012307300-2022-26489
Device Sequence Number15153696
Product Code FPA
UDI-Device Identifier10610586020223
UDI-Public10610586020223
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7040-24
Device Catalogue Number21-7040-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient Weight61 KG